Show simple item record

dc.contributor.authorJackson, Dennis E.
dc.date.accessioned2014-12-01T19:51:45Z
dc.date.available2014-12-01T19:51:45Z
dc.date.issued1991
dc.identifier.citationJackson, D.E. (1991) Error estimates for the semidiscrete finite element approximation of linear nonlocal parabolic equations. Journal of Applied Mathematics and Stochastic Analysis, 5(1), 19-27.en_US
dc.identifier.urihttp://hdl.handle.net/11141/452
dc.description.abstractExistence and uniqueness are proved for nonlocal (in time) for solutions of linear parabolic partial differential equations. Instead of an initial condition, there is a relation connecting the initial value to values of the solution at other times. L2 error estimates are obtained for the semidiscrete approximation of the problem using finite elements in the space variables.en_US
dc.language.isoen_USen_US
dc.rightsThis published article is available in accordance with the publisher's policy. It may be subject to U.S. Copyright Law.en_US
dc.rights.urihttp://www.hindawi.com/oa/en_US
dc.titleError estimates for the semidiscrete finite element approximation of linear nonlocal parabolic equationsen_US
dc.typeArticleen_US
dc.identifier.doi10.1155/S1048953392000029


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record